# SDR ASAA0741577

- Difficulty date: April 13, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 27,655 hours, 15,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: S283TO143
- Part serial: 47873
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL (4 TOTAL) EMERGENCY LIGHTS COME ON MOMENTARILY THEN GO OUT RIGHT AWAY DURING EMERGENCY LIGHTS TEST.  REPLACED BATTERY CHARGER AND BATTERY PACK.
